# SDR DALA2018011800340

- Difficulty date: January 17, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 66,516 hours, 24,939 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 1787-1825
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB JACKSCREW COMPARTMET RIGHT SIDE BS 1787 - 1825, STRINGER 6R, AT LOWER END OF APU INLET DOOR HOUSING, THE ATTACH ANGLE WAS FOUND CORRODED.  BLENDED THE CORROSION AND FOUND TO BE OUT OF LIMITS IAW  SRM.  REMOVED & REPLACED THE LOWER ATTACH ANGLE IAW SRM.
